MathSciNet Relay Station
MathSciNet bibliographic data
MR2548115 39A30 (39A22)
Amleh, A. M.; Camouzis, E.; Ladas, G. On the dynamics of a rational difference equation. I. Int. J. Difference Equ. 3 (2008), no. 1, 1–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement